Pure and Cohen-Macaulay Simplicial Complexes Associated with Squarefree Lexsegment Ideals

Vittoria Bonanzinga, Loredana Sorrenti, Naoki Terai

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We classify the unmixed squarefree lexsegment ideals and determine those which are Cohen-Macaulay.

Original languageEnglish
Pages (from-to)4195-4214
Number of pages20
JournalCommunications in Algebra
Volume40
Issue number11
DOIs
Publication statusPublished - Nov 2012
Externally publishedYes

Keywords

  • Cohen-Macaulay
  • Pure
  • Simplicial complex
  • Squarefree lexsegment ideal
  • Stanley-Reisner ring
  • Unmixed

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Pure and Cohen-Macaulay Simplicial Complexes Associated with Squarefree Lexsegment Ideals'. Together they form a unique fingerprint.

  • Cite this